# SDR CA041122004

- Difficulty date: November 17, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 19,503 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C762
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 185F035
- Condition: Blistered
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER A PILOT REPORTED THAT THE NR 3 TIRE WAS FLAT, MAINTENANCE REPLACED THE WHEEL ASSY.  DURING THE REMOVAL IT WAS NOTICED THAT THE IB SIDEWALL HAD A LARGE BLISTER.  IT APPEARS THAT AN AREA (3 INCHES IN DIAMETER) OF THE OUTSIDE LAYER OF RUBBER (.0625 IF AN INCH THICK) WAS DISBONDED FROM THE REST OF THE TIRE, THE AIR PRESSURE CAUSED THIS TO INFLATE CREATING A LARGE BLISTER. THIS BLISTER EVENTUALLY RUBBED ON THE BRAKE CALLIPER CAUSING THE BLISTER TO BURST, DEFLATING THE TIRE.
